# SDR DHL2007806522

- Difficulty date: April 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD FITTING CRACKED 1" STA XW 74.000 S-51, REF NR 3 MAIN TANK ACCESS DOOR NR 505F) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED DAMAGED FITTING IAW SRM 57-1-0 PG 1, SRM 51-1-20D.  CLEANED AND APPLIED POLYURETHANE YELLOW COATING IAW SRM 51-1-12 PG 7-12.  INSTALLED NEW FITTING IAW SRM 51-1-23, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
